A feasible descent cone method for linearly constrained minimization problems

E. de Klerk, J.A. Snyman

Research output: Contribution to journalArticleProfessional

48 Downloads (Pure)
Original languageEnglish
Pages (from-to)33-44
Number of pages12
JournalComputers & Mathematics with Applications
Volume28
Issue number6
Publication statusPublished - 1994
Externally publishedYes

Cite this

@article{7b51883bc3454757a76e2f804a808273,
title = "A feasible descent cone method for linearly constrained minimization problems",
author = "{de Klerk}, E. and J.A. Snyman",
note = "Pagination: 12",
year = "1994",
language = "English",
volume = "28",
pages = "33--44",
journal = "Computers & Mathematics with Applications",
issn = "0898-1221",
publisher = "Elsevier Limited",
number = "6",

}

A feasible descent cone method for linearly constrained minimization problems. / de Klerk, E.; Snyman, J.A.

In: Computers & Mathematics with Applications, Vol. 28, No. 6, 1994, p. 33-44.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - A feasible descent cone method for linearly constrained minimization problems

AU - de Klerk, E.

AU - Snyman, J.A.

N1 - Pagination: 12

PY - 1994

Y1 - 1994

M3 - Article

VL - 28

SP - 33

EP - 44

JO - Computers & Mathematics with Applications

JF - Computers & Mathematics with Applications

SN - 0898-1221

IS - 6

ER -